# SDR ASAA0570025

- Difficulty date: June 9, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A12010
- Condition: Dented
- Location: Fs 250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FLOOR DENTED IN COCKPIT.  REPAIRED IAW SRM 53-00-01.  (M)
